New Meds

Misspearl01
By Misspearl01 Latest Reply 2012-04-03 12:40:29 -0500
Started 2012-04-02 21:26:24 -0500

Ok it's been almost three weeks on my new Meds. (I hate them). Before it was low all the time now I am high. I am still exercising four times a week on top of the 3-5 miles I walk a day at my job. Carbs are down to maybe 15-20 per meal. I can now longer eat what I ate on the januvia which my family loved after I dropped off a bunch o stuff to them. So confused doc still wants me to wait until next appointment. That April 13 not sure what to do. Any hints. 


1 reply

draco59
draco59 2012-04-03 12:40:29 -0500 Report

Hi Misspearl,
Is there a reason he changed your meds? Just what till you see him again, and talk to him about it. Your paying him…
I went to an Endocinologist last week and he took me off of both meds, even though my A1C jumped to 7.7 from 6.5 in Oct. mine were stopped because the Actos causes bladder cancer and the jenumet can cause kidney problems…
I see mine the 23rd, to see what he'll put me one.
Good luck
Brian